# SDR YENA2023040400320

- Difficulty date: March 30, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 02781
- Aircraft time: 64,699 hours, 22,645 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 41R BETWEEN FR 32 TO FR 33 IN FORWARD CARGO COMPARTMENT CPCP-RELATED MPD TASK 532180-01; ALL WORK ACCOMPLISHED ON AEROMAN NRC # 2023-132193, PERFORMED REPAIR  OF STRINGER 41 R LOCATED BETWEEN FR 32 AND FR 33 IAW A320 SRM 53-21-13-300-003 FIGURE 001  OF THIS REPAIR IS CATEGORY B, INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT AT 60000/120000 FH WICHEVER OCCURS FIRST. FUR-A320-53-00664 ASSIGNED. (CONSIDERED A MAJOR REPAIR)
